Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the closure of the bicyclic semigroup


Authors: Carl Eberhart and John Selden
Journal: Trans. Amer. Math. Soc. 144 (1969), 115-126
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1969-0252547-6
MathSciNet review: 0252547
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Indust. No. 896, Hermann, Paris, 1938.
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. I, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [3] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 0193606 (33:1824)
  • [4] R. Ellis, A note on the continuity of the inverse, Proc. Amer. Math. Soc. 8 (1957), 372-373. MR 0083681 (18:745d)
  • [5] L. W. Anderson, R. P. Hunter and R. J. Koch, Some results on stability in semigroups, Trans. Amer. Math. Soc. 117 (1965), 521-529. MR 0171869 (30:2095)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252547-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society